Casimir Invariants for Quantized Affine Lie-Algebras

Gould, MD and Zhang, YZ (1994) Casimir Invariants for Quantized Affine Lie-Algebras. Letters in Mathematical Physics, 31 1: 77-83. doi:10.1007/BF00751173

Author Gould, MD
Zhang, YZ
Title Casimir Invariants for Quantized Affine Lie-Algebras
Journal name Letters in Mathematical Physics   Check publisher's open access policy
ISSN 0377-9017
Publication date 1994-05-01
Sub-type Article (original research)
DOI 10.1007/BF00751173
Volume 31
Issue 1
Start page 77
End page 83
Total pages 7
Publisher Kluwer Academic Publishers
Language eng
Keyword Yang-Baxter Equation
Link Polynomials
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 3 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 1 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 21:53:58 EST by System User